Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it possible to get pregnant while taking ortho micronor after having mirena IUD removed?

I had the mirena IUD for 5 months and I got it taken out and got put on Ortho micronor pill right after removal. I only took one pack of the pills and stopped taking it but I haven t had a period since and its been a week that I ve been off the pill. I ve had unprotected sex. Is there a chance I could be pregnant?
Thu, 26 Dec 2013
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
You had marina I.U.D, removed, and immediately started taking orthonor pills, stopped after completion, and after one week had unprotected sex.
Though it is in safe period, nothing is predictable, and there is possibility of conception of 10%.
You can try medical termination of pregnancy, under the supervision of a gynecologist, after a pregnancy test.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to prevent such abnormal cycles.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am currently taking ortho micronor I started taking the pill on September 15 I have been taking them everyday at the same time. The day I...

Recent questions on  Hormonal contraceptive

doctor1 MD

hi i was on depo shot for 9 month , now iam off the shot for a bout 2 month and i only got 1 period about 9 days , ive checkd my hormones all was...

doctor1 MD

hi i am 25 yrs old unmarried lady.i hv been suffering 4m PCOS & thyroid disease .recently my hair is falling randomely.my attending gynecologist...

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel...

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium...

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...